Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
youtube

Can you get tan on accutane?

Hey guys...

Well my right now I still have some pills left.. but besides that..

I am on a low dose.. are you able to get a tan if you are using accutane? My skin is not awfully dry and I am on a low dosage.. I am not going to the saloon or going to lay out or anything but if I am outdoors do I only need to worry about my face? I am not really that light skinned and never burn on my arms or anything.. perhaps my face occasionalyl but thats a whole nother story..

Share this post


Link to post
Share on other sites

hey i still go indoor tanning a few times a week...im on 60mg...7th week....i tan fine but my face burns really easily. I'd def wear a high spf atleast on your face.

and I used to ALWAYS tan, never burn at all..

Share this post


Link to post
Share on other sites

Low dose or not, sun tanning is not recommended with accutane. Don't go out into the bright sun without high factor sunblock. Don't try to tan while your on accutane. It's better to look pale for a few months than to burn your skin. If you get burned, you increase your chances of skin-cancer...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×